# SDR CA000712002

- Difficulty date: June 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Moravn Z142
- Aircraft time: 1,002 hours
- Engine: Avia M337AK
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: VC070
- Condition: Missing
- Location: Fuel System
- Part time: 1,124 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A CLIMB, THE ENGINE STARTED VIBRATING, AND RUNNING ROUGH. THE FLIGHT WAS CANCELLED AND THE AIRPLANE RETURNED SAFELY TO THE AIRPORT.  TROUBLESHOOTING FOUND THE PROBLEM TO BE A FUEL INJECTOR IN THE NR 1 CYLINDER. THE NOZZLE OF THE INJECTOR WAS MISSING.   A VISUAL INSPECTION OF THE INTAKE VALVE AND CYLINDER FOUND NO DAMAGE.  A COMPRESSION TEST WAS PERFORMED AND WAS NORMAL.  THE INJECTOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
